# SDR UHLA201607110358

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 33,424 hours, 20,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK ON MAIN CABIN DOOR WILL NOT ENGAGE.  FOUND DOOR HINGE TRIM TO BE INTERFERING WITH GUST LOCK.  ADJUSTED TRIM, OPS CHECK GOOD REF CMM 52-11-22.
